# SDR U2RA201704080001

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 91,680 hours, 13,614 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: D52B100023
- Part serial: GRUA3172
- Condition: Damaged
- Location: Thrust Reverser
- Part time: 55,789 hours, 9,477 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON THE NR 4 ENGINE THRUST REVERSER OUTBOARD SLEEVE.   ACCOMPLISHED A TIME LIMITED REPAIR IAW DRAWING 54-17042-1.
